# SDR 95ZZZX5486

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5194C
- Make and model: Bolkms BK117B1
- Aircraft serial: 7169
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bushing
- Part number: 134616P
- Condition: Worn
- Location: T/R
- Part time: 627 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW 2 EACH UNIT(S) CORRECTED PROBLEM.
